哈尔滨理工大学 理学院,哈尔滨,150080
纸质出版:2022
移动端阅览
吕月明, 刘洋. 一类具有变指数椭圆型方程熵解的存在性[J]. 哈尔滨理工大学学报, 2022,27(3):147-156.
LU Yue-ming, LIU Yang. The Existence of Entropy Solutions for an Elliptic Problems Involving Variable Exponent[J]. 2022, 27(3): 147-156.
吕月明, 刘洋. 一类具有变指数椭圆型方程熵解的存在性[J]. 哈尔滨理工大学学报, 2022,27(3):147-156. DOI: 10.15938/j.jhust.2022.03.020.
LU Yue-ming, LIU Yang. The Existence of Entropy Solutions for an Elliptic Problems Involving Variable Exponent[J]. 2022, 27(3): 147-156. DOI: 10.15938/j.jhust.2022.03.020.
为了研究一类具有变指数的拟线性椭圆型方程的熵解问题,在算子条件弱化后的情况下,先建立了椭圆型方程的逼近问题,然后运用Sobolev嵌入定理、Vitali定理等工具,得到了椭圆型方程熵解的存在性结果。
In order to study the entropy solution of a class of quasilinear elliptic equations with variable exponents
first
the approximation problem of elliptic equations is established under weak operator conditions
and then the Sobolev embedding theorem
Vitali theorem and other tools are applied. The results of the existence of entropy solutions of elliptic equations are given.
0
浏览量
77
下载量
CSCD
关联资源
相关文章
相关作者
相关机构